# SDR GTIA2025082539054

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N986NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11643
- Aircraft time: 8,870 hours, 3,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLE SHOOTING LP 3549549-1 FOUND EPSU [10WL} BATTERY INOP.  R & R 10WL EPSU BATTERY IAW AMM 33-51-38, OPS CHECK NORMAL
